# SDR 95ZZZX1866

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41TH
- Make and model: Amd FALCON50MYST
- Aircraft serial: 201
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Head
- Part number: G686201
- Condition: Failed
- Location: Adf
- Part time: 85 hours
- Component: Gables
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DATE 2-24-95, ACFT TT 2249, CYC 1057, LOCATION LAX.  AFTER LANDING AT LAX, TURNING OFF THE ACTIVE RUNWAY, THE PILOT REPORTED SMOKE IN THE COCKPIT.  THE MECHANIC FOUND ADF NR 2 CIRCUIT BREAKER TRIPPED AND NR 2 SIDE OF THE ADF INOPERATIVE.  ADF CONTROL HEAD WAS THE SOURCE OF THE SMOKE.  THE CONTROL HEAD WAS ONLY 89 HOURS OUT OF FACTORY REPAIR.
